# SDR DXTA2013111205562

- Difficulty date: November 11, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 5,762 hours, 3,789 cycles
- Engine: Pwc PW306C
- Engine time: 5,762 hours, 3,789 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B425801
- Part serial: PCECG0286
- Condition: Malfunctioned
- Location: Right
- Part time: 5,762 hours, 3,789 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: B, A

## Discrepancy

APPROXIMATELY 20 MIN INTO FLIGHT AT FL430, CREW NOTICED A HOT SMELL.  5 MINUTES LATER A WHITE GRAY SMOKE ENTERED THE COCKPIT & CABIN.  THE PRESS SOURCE SELECT KNOB WAS SELECTED TO L IAW ENVIRONMENTAL SMOKE CHECKLIST.  SMOKE DISSIPATED DURING DESCENT & LANDING OVER 20 MIN PERIOD EN ROUTE TO ALTERNATE AIRPORT.  REMOVED RT ENG SN PCE CG0286 & INSTALLED A SERVICEABLE ENG PCE-CG0027.  PERFORMED OPERATIONAL CHECKS, LEAK CHECKS & 5 POINT ENG CALIBRATION RUN WITH NO DEFECTS NOTED. ALL WORK PERFORMED IAW CE-680 MM 71-00-10, 71-00-20, 71-00-30 & PWC 306C EMM 71-00-00.
